# SDR USAA2012112600042

- Difficulty date: November 9, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 31,297 hours, 20,838 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311282600200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK ASSEMBLY AT FR16, Y503.2.  REPLACED SEAT TRACK ASSEMBLY AT FR16, Y503.2 IAW A319 SRM 51-42-11 PARA 7, FIGS 12-20.
